# SDR 96ZZZX567

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 942
- Engine: Garrtt TPE33112UAR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Left
- Part time: 6,830 hours
- Stage of operation: TO
- Nature of condition: A, J, Y
- Precautionary procedure: C, E, F

## Discrepancy

BNA - FLT 4539 - PILOT REPORTS:  ON TAKEOFF, THE LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED FOLLOWED BY A LOUD NOISE FROM THE LEFT ENGINE.  DISCHARGED ENGINE FIRE BOTTLES AS A PRECAUTIONARY MEASURE.  CREW ABORTED TAKEOFF.  AS THEY WERE RETURNING TO THE GATE, THE CFR STOPPED THE A/C AND TOLD CREW THAT THERE WAS RESIDUAL FLAMES.  PASSENGERS WERE DEPLANED ON THE RAMP WITH NO INJURIES.  C/A - VERIFIED THERE WERE NO FLAMES IN THE ENGINE NACELLE, REPLACED ENGINE FIRE BOTTLES AND LEFT ENGINE.
